Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Toward an Idealized University

Russell L. Ackoff
Management Science
Vol. 15, No. 4, Application Series (Dec., 1968), pp. B121-B131
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/2628739
Page Count: 11
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
Toward an Idealized University
Preview not available

Page Thumbnails

  • Thumbnail: Page 
B121
    B121
  • Thumbnail: Page 
B122
    B122
  • Thumbnail: Page 
B123
    B123
  • Thumbnail: Page 
B124
    B124
  • Thumbnail: Page 
B125
    B125
  • Thumbnail: Page 
B126
    B126
  • Thumbnail: Page 
B127
    B127
  • Thumbnail: Page 
B128
    B128
  • Thumbnail: Page 
B129
    B129
  • Thumbnail: Page 
B130
    B130
  • Thumbnail: Page 
B131
    B131